# SDR 95ZZZX1175

- Difficulty date: February 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N84EA
- Make and model: Cessna 550
- Aircraft serial: 5500484
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 184F081
- Condition: Defective
- Location: Balance Patch
- Part time: 414 hours
- Component: Goodyearaero
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE MOVING AIRCRAFT INTO HANGAR, NOSE TIRE MADE ODD NOISE.  DISASSEMBLY REVEALED BALANCE PATCH INSIDE TIRE HAD COME LOOSE.  PATCH WAS FREE TO CHANGE POSITION.  SUBMITTER SUSPECTS POOR QUALITY OF ADHESIVE.  MANUFACTURER WAS NOTIFIED OF PROBLEM.  LANDINGS, 41.
